# SDR FDEA200904111262

- Difficulty date: April 11, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 57,345 hours, 12,752 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA7181509
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO STA 1651 LONGERON 13 RIGHT SPLICE DOUBLER FOUND CRACKED.  REMOVED AND REPLACED AS PER SRM 51-31-01 VOLUME II, REVISION 40. NEW SPLICE FABRICATED AS PER AFA7181 REVISION E. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100, REVISION 107.
